# SDR QXEA2023032700052

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 12,741 hours, 8,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG99041D
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST PHOTOLUMINESCENT STRIP ON STARBOAD SIDE OF AISLE NEAR FORWARD GALLY IS LOOSE. REMOVED FROM SERVICE. RESCURED PHOTOLUMINESCENT STRIP AT SEAT 1 D,C NO FUTHER DEFECTS NOTED. RETURNED TO SERVICE.
